# SDR C2XA05IA012

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 14,784 hours, 10,995 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W763805320
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLIGHT 3450, THE CREW REPORTED THAT THE FORWARD EMERGENCY EXIT LIGHT OVER THE FLIGHT ATTENDANT SEAT WAS INOPERATIVE.  MAINTENANCE REPAIRED A LOOSE WIRE, OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
